# SDR SWAA086678

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 63,872 hours, 51,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EGRESS LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
